# SDR TWAA9901701

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Inop
- Location: Row 24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EGRESS LIGHTS OUT ON LT SIDE OF CABIN FROM ROW 24 TO ROW 33.  REPLACED POWER SUPPLY.  CHECK-C 11-17-98 MCI.
